# SDR 29GA94153071412

- Difficulty date: July 14, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 33,016 hours, 38,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED SEVERE CORROSION AT FS 363.25 STRINGER 16.  REMOVED DAMAGED SKIN AREA AND STRINGER 16 DAMAGE AND INSTALLED FUSELAGE SKIN DOUBLER REPAIR AND STRINGER 16 REPAIR ANGLE.
